# SDR UALA2013022501117

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 50,750 hours, 20,170 cycles
- Engine: Iae V2522A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  SCRAPE ON NR 2 ENGINE COWLING DISCOVERED DURING WALK-AROUND.
